Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Was on diet plan , had spicy food. Stools are getting thick. Advise? - Online Doctor Chats

Date : 06-Jul-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User:Good Morning Doc
Doctor:How can I help you?
User:Doctor my stools are going thik since last 4/5 days
User:let me tel you about me
User:since last 2 months i was doing diet plan given by Health care Magic, but in last week i had non veg- spicy
Doctor:The consistency and frequency of stool depend on the type of food one takes.
Doctor:Perhaps the current changes in your stool pattern is due to the food you take.
Doctor:Drink plenty of fluids and let your diet contain high fibre food.
User:yes, i dont eat rice evry day,
User:yes i will
Doctor:Since you are already on diet plan prepared by XXXXXXX
Doctor:I think you can report back to the dietician and explain your current changes.
User:before 3 days there was some blood at the end
User:of stool
Doctor:Whether or not it is beneficial or whether any changes needs to be done can be decided.
User:now it just pain while passing stool, as it goes thik so
Doctor:The blood in the stool is related to the stool changes.
User:oh yes
Doctor:perhaps your diet is lacking fibres and fluid intake.
User:yes i had not had drink enough water in last week as sudden change in cliemet dont feel thirsty
Doctor:This may be the effects of reduced water intake.
User:yes, also food timing were not proper,
Doctor:Have you followed?
User:i am going to follow proper food timing now and drink water, adn high fibre food
Doctor:Follow as per recommendations of diet plan and drink plenty of water.
Doctor:Do you have any other query?
User:thank you nothing else is required
Doctor:Thanks for consulting.
Doctor:Bye for now.
User:thank you Doctor for guiding and explaining things nicely, this was my first experience
User:it was great!!
User:have nice day Bye
Doctor:You are welcome.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor